# SDR 2007UALA00815

- Difficulty date: March 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 43,136 hours, 8,173 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EEL PROX LIGHT AT SEAT 3F IS INOP.  REPLACED LAMP ASSEMBLY.  OP CHECKS OK FOR SERVICE.
